# SDR CALA2021062500966

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 104,467 hours, 10,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT SYSTEM TEST FOUND R4 DOOR EXTERNAL EMERG ENCY LIGHT INOP REFER HAECO NON-ROUTINE LP.9442165 - ORIGINATED BY EMP V905449 SPEC NO.B777-33-3-7015. PERFORMED BY EMP V903277 REPLACED THE R4 DR EXTERNAL EMER LIGHT LAMP AND PERFORM LIGHT TEST FOUND NORMAL REF AMM 33-51-04-960-80 1 REV.91. IDT BY V905449.
